Orbit Theory: Proceedings

Free download. Book file PDF easily for everyone and every device. You can download and read online Orbit Theory: Proceedings file PDF Book only if you are registered here. And also you can download or read online all Book PDF file that related with Orbit Theory: Proceedings book. Happy reading Orbit Theory: Proceedings Bookeveryone. Download file Free Book PDF Orbit Theory: Proceedings at Complete PDF Library. This Book have some digital formats such us :paperbook, ebook, kindle, epub, fb2 and another formats. Here is The CompletePDF Book Library. It's free to register here to get Book file PDF Orbit Theory: Proceedings Pocket Guide.

Lifting differential operators from orbit spaces

Google Scholar. Cite Citation. Permissions Icon Permissions. Abstract We present a Lyusternik—Schnirelman approach for flows which generalizes the classical result concerning the number of critical points for a differentiable function on a compact manifold.

Orbit Theory

Issue Section:. You do not currently have access to this article. Download all figures.

1. Introduction

Sign in. You could not be signed in.

Sign In Forgot password? Don't have an account?

Donate to arXiv

Sign in via your Institution Sign in. This article is also available for rental through DeepDyve. View Metrics. Email alerts New issue alert. Advance article alerts. Article activity alert. Receive exclusive offers and updates from Oxford Academic. Related articles in Google Scholar. Statistics in conjugacy classes in free groups, Geometriae Dedicata , , with G. Equidistribution of holonomy in homology classes for Anosov flows, Mathematische Zeitschrift , , Orbit counting in conjugacy classes for free groups acting on trees, Journal of Topology and Analysis 9, , with G.


  • The Orbit Method in Representation Theory.
  • The Great Depression (Economics - Taking the Mystery out of Money).
  • Scattering of Electromagnetic Waves, Volume 1: Theories and Applications!
  • Territoriality and Conflict in an Era of Globalization?

Amenability, critical exponents of subgroups and growth of closed geodesics, Mathematische Annalen , , with R. Weil-Petersson metrics, Manhattan curves and Hausdorff dimension, Mathematische Zeitschrift , , with M.

poddi.ru/wp-content/wiki/447.php Conformal Markov systems, Patterson-Sullivan measure on limit sets and spectral triples, Discrete and Continuous Dynamical Systems 36, , A Weil-Petersson type metric on spaces of metric graphs, Geometriae Dedicata , , with M. Correlations of length spectra for negatively curved manifolds, Communications in Mathematical Physics , , with M. Ergodic theorems for actions of hyperbolic groups, Proceedings of the American Mathematical Society , , with M.

Spectral triples and Gibbs measures for expanding maps on Cantor sets, Journal of Noncommutative Geometry 6, , Degeneracy in the length spectrum for metric graphs, Geometriae Dedicata , , Pairs of periodic orbits with fixed homology difference, Proceedings of Edinburgh Mathematical Society 53, , with M.

Search In:

Distortion and entropy for automorphisms of free groups, Discrete and Continuous Dynamical Systems 26, , Large deviations for intermittent maps, Nonlinearity 22, , with M. Large deviations, fluctuations and shrinking intervals, Communications in Mathematical Physics , , with M. Lengths, quasi-morphisms and statistics for free groups, in "Spectral Analysis in Geometry and Number Theory" Dedicated to Toshikazu Sunada on the occasion of his 60th birthday , Contemporary Mathematics , , with M.

Periodic orbits and holonomy for hyperbolic flows, in "Geometric and Probabilistic Structures in Dynamics" Dedicated to Misha Brin on the occasion of his 60th birthday , Contemporary Mathematics , , with M.

Parry and M. Critical exponents for groups of isometries, Geometriae Dedicata, , , Pseudo-Anosov foliations on periodic surfaces, Topology and its Applications , , with M.


  • Letters to Bill: On University Administration.
  • Parallel Stories?
  • ADVERTISEMENT.
  • Rescue Me: My Life with the Battersea Dogs!
  • Find in ZORA.
  • USN Aircraft Carrier Air Units, Volume 2: 1957-1963 - Specials series (6161).
  • On conjugacy classes of subgroups of the general linear group and cyclic orbit codes!

Chebotarev-type theorems in homology classes, Proceedings of the American Mathematical Society, , , with M. Distribution of ergodic sums for hyperbolic maps, in Representation Theory, Dynamical Systems, and Asymptotic Combinatorics ed. Kaimanovich and A. Lodkin , , AMS with M. Correlations for pairs of closed geodesics, Inventiones mathematicae , , with M. Angular self-intersections for closed geodesics on surfaces, Proceedings of the American Mathematical Society , , with M. Livsic theorems, maximizing measures and the stable norm, Dynamical Systems: An International Journal 19, , with M.

A local limit theorem for closed geodesics and homology, Transactions of the American Mathematical Society , , Uniform estimates for closed geodesics and homology on finite area hyperbolic surfaces, Mathematical Proceedings of the Cambridge Philosophical Society , ,